# SDR 6PMR202105290001

- Difficulty date: May 14, 2021
- Submitted: May 29, 2021
- Operation: Air carrier
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 65,861 hours, 23,878 cycles
- Engine: Pwa PW2037
- Engine time: 78,445 hours, 38,934 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Nacelle
- Part time: 78,445 hours, 38,934 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 10830.0307 DISCREPANCY: #1 ENG. O/B CORE COWL, INTERNAL FWD. LOWER CORNER HAS DAMAGE.  CORRECTIVE ACTION: ACCOMPLISHED REPAIR ON #1 ENGINE O/B CORE COWL, FIRESHIELD AT NAC STA 258.42 IAW ENGINEERING AUTHORIZAION PD 57-54-022 AND FAA FORM 8110-3 #21084-1
